Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 99, Number 4, November 1997

Convective Linear Stability of Solitary Waves for Boussinesq Equations
pp. 311-375(65)
Authors: Pego, Robert L.; Weinstein, Michael I.

Favourites:
ADD

Degenerate Nonlinear Diffusion with an Initially Sharp Front
pp. 377-391(15)
Authors: Broadbridge, P.; Goard, J. M.; Lavrentiev, Jr., M.

Favourites:
ADD

Asymptotic Estimates of Elementary Probability Distributions
pp. 393-417(25)
Author: Hwang, Hsien-Kuei

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more